中文

Convergence Analysis of the Fully Discrete Hybridizable Discontinuous Galerkin Method for the Allen–Cahn Equation Based on the Invariant Energy Quadratization Approach

Hits:

  • Release time:2022-05-26

  • Journal:Journal of Scientific Computing

  • Co-author:Kejia Pan, Xiaofeng Yang

  • First Author:Jiangxing Wang

  • Volume:91

  • Issue:2

  • Page Number:1-23

  • Translation or Not:no

  • Date of Publication:2022-05-26


  • Email:

Central South University  All rights reserved  湘ICP备05005659号-1 Click:
  MOBILE Version

The Last Update Time:..